# SDR USAA2014081100006

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 1,640 hours, 658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: SP07207
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT ATTENDANTS REPORTED CHEMICAL SMELL IN AFT GALLEY & LAVATORY AREA.  THE SMELL WAS SIMILAR TO CLEANSER OR NAIL POLISH REMOVER.  CABIN FANS & CHILLERS WERE TURNED OFF AS A PRECAUTION & SMELL DISSIPATED.  ONE FLIGHT ATTENDANT EXPERIENCED A HEADACHE FROM THE ODOR.  INSPECTED AFT GALLEY & LAVATORIES FOR EVIDENCE OF ANY SMELL OR ODOR, FOUND NONE.  CLEANED EXTRACTION FILTERS IN MIDDLE OF AFT GALLEY WALL FOR LACK OF FLOW IAW TASK 21-23-00.
